Reference Type | Journal (article/letter/editorial) |
---|
Title | Perturbation to Mei symmetry and Mei adiabatic invariants for discrete generalized Birkhoffian system |
---|
Journal | Chinese Physics B |
---|
Authors | Zhang, Ke-Jun | Author |
---|
Fang, Jian-Hui | Author |
Li, Yan | Author |
Year | 2011 (May) | Volume | 20 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/1674-1056/20/5/054501Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 6001421 | Long-form Identifier | mindat:1:5:6001421:4 |
---|
|
GUID | 0 |
---|
Full Reference | Zhang, Ke-Jun, Fang, Jian-Hui, Li, Yan (2011) Perturbation to Mei symmetry and Mei adiabatic invariants for discrete generalized Birkhoffian system. Chinese Physics B, 20. 54501pp. doi:10.1088/1674-1056/20/5/054501 |
---|
Plain Text | Zhang, Ke-Jun, Fang, Jian-Hui, Li, Yan (2011) Perturbation to Mei symmetry and Mei adiabatic invariants for discrete generalized Birkhoffian system. Chinese Physics B, 20. 54501pp. doi:10.1088/1674-1056/20/5/054501 |
---|
In | (n.d.) Chinese Physics B Vol. 20. IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.